# SDR VJ32003F00018

- Difficulty date: January 5, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N862AF
- Make and model: Grob G 120A
- Aircraft serial: 85002
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 120A4283
- Condition: Noisy
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, FLIGHT CREW HEAR LOUD NOISE FROM CARGO AREA WHILE USING FLAPS.  MAINTENANCE TROUBLESHOOT AND FOUND THAT THE MOTOR OF THE FLAP UNIT WAS EXTREMELY NOISY.  REPLACE FLAP MOTOR UNIT AND NOISE WHEN AWAY.  EXPECT THAT BEARING IN UNIT ARE DRY OR INTERNAL GEARS WEARING.  RECOMMENDATION AT TIME THIS IS TO CHECK MANUFACTURE PROCESS.
